MathSciNet Relay Station
MathSciNet bibliographic data
MR192172 (33 #399) 35.10
Nitsche, Johannes C. C. The general maximum principle and removable singularitiesz—a counterexample. Arch. Rational Mech. Anal. 22 1966 22–23.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement